# SDR AALA20071364

- Difficulty date: July 27, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUS INFLIGHT T1560/27JUL - NOSE LANDING GEAR DID NOT RETRACT WHEN HANDLE WAS SELECTED UP.  RETURNED TO AUS AND LANDED WITHOUT INCIDENT.  DEFLATED STRUT COMPLETELY AND ACCOMPLISHED FULL OIL AND AIR SERVICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
